# SDR FDEA2020040320658

- Difficulty date: April 2, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 44,326 hours, 17,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF THE AFT CARGO COMPARTMENT ST 1661 APPROX RBL 24 MISC MAIN CABIN   FLOOR SUPPORT STRUCTURAL STRAP IS CRACKED  REPAIRED STRAP IAW B757 SRM 53-00-51-2R PO:958485.5, PO:920167.4, PO:834933.1
